... because of insurance, had to change to Synthroid... took it for years with no problem..then 6 mths. ago, dr. changed me to Levothyrosine... have had significant hair loss, eyebrows and lashes and unusually dry skin... also small patches of rash, which usually clears up after a few days of using Ameeno lotions... this past weekend I broke out with sever rash. First the chest and neck area just under my chin; then down my torso and arms; then my eyelids, nose and cheeks... severe itch and felt like it was on fire... have been on prednisone 7 pills so far and face is much worse... blood pressure elevated and heart rate 100 - 111... could it be the Levothyrosine, has taken this long to really show out ?? When checking my record, it appears my heart rate has been on the increase for six mth's. which the dr. had never elaborated on. I have had some squeezing or pinching feelings around my heart, mostly at night when I go to bed...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2010 • 1 answer
Posted 28 Mar 2011 • 1 answer
Posted 20 May 2014 • 1 answer
Posted 26 Dec 2014 • 2 answers
Posted 1 day 6 hours ago • 1 answer